# SDR SWAA2013100720955

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 28,587 hours, 16,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED AT STA 986.5, RBL 40.  REPAIRED BEAM PER EA.
